The Changes of Sign of Fractional Integrals.

John Steinig

Mathematische Zeitschrift (1970)

  • Volume: 116, page 183-190
  • ISSN: 0025-5874; 1432-1823

How to cite


Steinig, John. "The Changes of Sign of Fractional Integrals.." Mathematische Zeitschrift 116 (1970): 183-190. <>.

author = {Steinig, John},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {183-190},
title = {The Changes of Sign of Fractional Integrals.},
url = {},
volume = {116},
year = {1970},

AU - Steinig, John
TI - The Changes of Sign of Fractional Integrals.
JO - Mathematische Zeitschrift
PY - 1970
VL - 116
SP - 183
EP - 190
KW - integral equations, integral transforms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.